# SDR QXEA2020032500144

- Difficulty date: March 25, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft time: 20,636 hours, 22,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP IN FRONT OF THE FORWARD GALLEY SLIDES OUT OF TRIM. REMOVED FROM SERVICE. R & R EMERGENCY FLOOR PATH LIGHT PANEL IN FWD GALLEY IAW Q400 AMM 33-51-16-000/400-801. OPC GOOD.
